The Auricle Is Red, Itchy, And Pus-like Discharge?
yesterday I checked the doctor and was given an ointment for the ear because I was an ear infection then I used the ointment but the effect of the ointment made my ears itchy, red, and discharge like pus, whether it was necessary to continue from the use of the ointment or not, advice for me what can get well soon? Thank you.
Hello Kevin, thank you for asking at HealthReplies.com.
Ear infections can range from external ear infections, or otitis externa, middle ear infections or otitis media, to deep-ear ear infections. handling given can vary according to the type and severity of infection.
based on your complaint, there are two possibilities that may occur, the first, the complaint is still part of the course of the disease you are experiencing, or second, the complaint is a reaction that arises due to allergies to substances contained in the drug or ointment.
to find out with certainty in the need to dig up history and examination directly and further. therefore it is better for you to check yourself to the ENT doctor, to get further and complete treatment